The simultaneous theory of two linear connections in a generalized geometry with Banach coordinates
Compositio Mathematica, Volume 7 (1940), pp. 436-446.
@article{CM_1940__7__436_0,
     author = {Wyman, Max},
     title = {The simultaneous theory of two linear connections in a generalized geometry with {Banach} coordinates},
     journal = {Compositio Mathematica},
     pages = {436--446},
     publisher = {Johnson Reprint Corporation},
     volume = {7},
     year = {1940},
     mrnumber = {2268},
     zbl = {0023.27204},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1940__7__436_0/}
}
TY  - JOUR
AU  - Wyman, Max
TI  - The simultaneous theory of two linear connections in a generalized geometry with Banach coordinates
JO  - Compositio Mathematica
PY  - 1940
SP  - 436
EP  - 446
VL  - 7
PB  - Johnson Reprint Corporation
UR  - http://archive.numdam.org/item/CM_1940__7__436_0/
LA  - en
ID  - CM_1940__7__436_0
ER  - 
%0 Journal Article
%A Wyman, Max
%T The simultaneous theory of two linear connections in a generalized geometry with Banach coordinates
%J Compositio Mathematica
%D 1940
%P 436-446
%V 7
%I Johnson Reprint Corporation
%U http://archive.numdam.org/item/CM_1940__7__436_0/
%G en
%F CM_1940__7__436_0
Wyman, Max. The simultaneous theory of two linear connections in a generalized geometry with Banach coordinates. Compositio Mathematica, Volume 7 (1940), pp. 436-446. http://archive.numdam.org/item/CM_1940__7__436_0/

A.D. Michal. [1] General tensor analysis [Bull. of Am. Math. Soc. 43 (1937), 394-401]. | JFM | Zbl

[2] Abstract covariant vector fields in a general absolute calculus [Am. Journal of Math. 59 (1937) 306-314]. | JFM | Zbl

[3] Théorie des espaces abstraits [C. R. 205 (1937), 552-554].

[4] Function space-time manifolds [Proc. Nat. Acad. 17 (1931), 217-225]. | JFM | Zbl

[5] Affinely connected function space manifolds [Am. Journal of Math. 50 (1928), 473-517]. | JFM

[6] General differential geometry and related topics [To be published in Bull. of Am. Math. Soc.]. | JFM | Zbl

[7] Postulates for linear connections in abstract vector spaces [Annali di Mat. 15 (1936), 197-220]. | JFM | Zbl

A.D. Michal and D.H. Hyers. [1] Theory and application of abstract normal coordinates in a general differential geometry [Annali della R. Scuola Normale Superiore di Pisa (2) 7 (1938), 157-176]. | JFM | Numdam | Zbl

[2] Differential invariants in a general differential geometry [Math. Annalen 116 (1939), 310-333]. | JFM | Zbl

A.D. Michal and J.L. Botsford. [1] Geometries involving affine connections and general linear connections [Annali di Mat. (4) 11 (1933-34), 13-32]. | JFM | Zbl

Banach. [1] Théorie des linéaires operations. | Zbl

Kerner. [1] Gewöhnliche Differentialgleichungen der allgemeinen Analysis [Praze Mat.-Fiz. 40 (1933), 47-67]. | JFM | Zbl

[2] Das Differential in der allgemeinen Analysis [Annals of Math. 34 (1933), 548-552]. | JFM | Zbl